MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 5076-45
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right atrial (ra) and right ventricular (rv) leads exhibited undersensing.The leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that there was no atrial undersensing.In addition, follow-up with the clinic revealed that the patient was having an arrhythmia due to heart blockage and had abnormal lab results.The patient underwent a heart catheter and interventions with medication changes.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22107871
Report Number3008973940-2025-03866
Device Sequence Number18201029
Product Code DTB
UDI-Device Identifier00763000014681
UDI-Public(01)00763000014681(17)191004(21)PJN838631G
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/04/2019
Device Model Number5076-45
Device Catalogue Number5076-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDMB1D4 ICD, 6947M62 LEAD.
Patient Age85 YR
Patient SexFemale
Patient Weight73 KG